In this paper we consider the elongated triangular tiling of the plane ($(3^3,4^2)$ Archimedean tiling) and compute the probability that a random circle or a random segment intersects a side of the lattice.

Vassallo, S. F., Buffon type problems in archimedean tilings I, <<UNIVERSAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES>>, 2013; Vol.4 (2): 201-219 [http://hdl.handle.net/10807/50733]

Buffon type problems in archimedean tilings I

Vassallo, Salvatore Flavio
2013

Abstract

In this paper we consider the elongated triangular tiling of the plane ($(3^3,4^2)$ Archimedean tiling) and compute the probability that a random circle or a random segment intersects a side of the lattice.
Inglese
Vassallo, S. F., Buffon type problems in archimedean tilings I, <<UNIVERSAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES>>, 2013; Vol.4 (2): 201-219 [http://hdl.handle.net/10807/50733]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/50733
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact